# SDR I5PA2020042975701

- Difficulty date: April 27, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 59,222 hours, 32,350 cycles
- Engine: Pwa PW2037
- Engine time: 47,614 hours, 21,396 cycles
- System (JASC): 2612 · Fire Detection
- Part: Printed Ckt Board
- Part number: 644501
- Part serial: 12092
- Condition: Unserviceable
- Location: Fire Warning
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R ENG FIRE LP 1 EICAS MESSAGE. TROUBLESHOT PER FIM 26-11 FAULT TREE 802. PERFORMED FIRE LOOPS RESISTANCE CHECK PER TABLE 101 ALL CHECK WITHIN LIMITS. PROBLEM ISOLATED TO FIRE CONTROL PRINTED CARD M683. REMOVED AND REPLACED, PERFORMED ENG/APU/CARGO FIRE TEST SATISFACTORY.
